# SDR QXEA2016062800425

- Difficulty date: June 7, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 10.  REMOVED SPLICE ANGLES, PN: 85338215-101 AND PN: 85338216-101 AT FS X 10.5 SEAT RAIL NR 10 IAW SRM 51-40-15 AND 51-42-05. INSTALLED SPLICE ANGLES INBD AND OTBD AT FS X 1.5 REF SRM 51-42-05-02-01, STEP 4D, 3-10 AND SRM 51-40-15-02-01, STEP 6, NR 2.  REMOVED SEAT TRACK NR 10 IAW SRM 51-40-15, 51-41-05 AND 51-42-05.  INSTALLED 4 EA BOLTS ON SEAT TRACK NR 10 REF SRM 51-41-00-00-01.  REMOVED WIRE BUNDLES BRACKET AT FS X 10.5 COMMON TO TRACK NR 10, PN: 85307835-015 IAW SRM 51-42-05.  INSTALLED WRIE BUNDLE BRACKET BACK ONTO ACFT AT FS X 10.5 COMMON TO SEAT TRACK NR 10 PN: 85307835-05 REF SRM 51-42-05.  LOCATED AND DRILLED NR 10 SEAT TRACK REF SRM 51-40-07.  ZIP TIED WIRE BUNDLES, 5 PLACES, BACK ONTO WIRE BUNDLE STAND OFFS ON SEAT TRACK NR 10 REF SRM 20-12-10. INSTALLED SEAT TRACK NR 10 COMPLETELY.  BONDING CHECK WAS GOOD REF AMM 51-80-00, TABLE 8, PG 299-308, SRM 51-42-05, 51-23-00, 51-40-15 AND DWG: 85328201.
